# SDR FDEA201905101021

- Difficulty date: May 10, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 69,429 hours, 26,204 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L LOWER GATE CORRODED OUTSIDE PERMITTED LIMITS IAW SRM 52-10-02-1A FIG 101 SHEET 7 DETAIL XI MIN THICKNESS ALLOWABLE 0.050" REMAINING THICKNESS AT BLENDOUT 0.010" INSTALLED NEW DOOR GATE IAW AMM 52-11-38.
